OPK and CM while using 100mg Clomid

iVillage Member
Registered: 04-10-2003
OPK and CM while using 100mg Clomid
3
Thu, 04-10-2003 - 3:17pm
I have had 2 m/c over a 6 mo time. The last one was in Jan. I went back on the pill to get things regulated. This month I am off of the pill and we began trying. I am not taking my BBT this time. We are using the OPK's. I started CD 10, usually have 28 days cycles. No surge line - just reference. Same thing on CD 11, 12, 13, and VERY faint on CD 14. CD 15 had a line - much darker and faster, but not quite as dark as ref line. CD 16 line was lighter and today CD 17 even lighter.

Does the line lighten after O has occurred?

Also had think mucus on CD 15 and 16 - not sure about that - almost a cloudy type. Does this happen while on higher dose of Clomid?

I had twinge pains all day yesterday in my lower ab region.

Can anyone help? I thought that I was getting to be good at all of my signs, and now they have changed!!

Thank you

Avatar for paulawp
iVillage Member
Registered: 03-27-2003
Thu, 04-10-2003 - 6:31pm
I took Clomid the first time I got pg. I remember having "ovarian twinges and pains" too. I don't remember my cm getting real thick - but - if you are experiencing that, try V8 Splash. It REALLY helps me. I drank a bottle this past month around the time that I thought that I was Oing and boom - got pg! Maybe it's an old wive's tale - but it seems to help loosen up my cm. (plus it tastes good!)

For OPK, the line can get lighter and darker each day...supposedly doesn't mean much and we're not supposed to compare day-to-day. I remember a couple of months where I would get a faint line, then no line, then a surge line! So, I don't think that having a light line and then no line means that a dark line won't still show. If you surge, you will get your dark line. I didn't O until my 19-22CD so you may have to keep testing. EIther way, keep BDING!! Don't stop!! GLTY! I hope this is your month. Sorry to hear about your losses. ((HUGS))

iVillage Member
Registered: 03-21-2003
Fri, 04-11-2003 - 10:08pm
Hi, Welcome to the board. Sorry for your losses. I wish I could help but I have no experience with clomid (yet) but the ttc on clomid board might be able to help you. Good luck on your ttc journey. ((hugs)) Crystal

iVillage Member
Registered: 04-03-2003
Mon, 04-14-2003 - 10:31pm
Hi,

I have been on 100 and 150 clomid. I too experienced twinges and also cramping. I think it is symtomatic. I also swing high and low with my emotions. I can't read my cycles anymore either. It is the scariest part. I wish I could tell you that those are all normal signs, but I haven't gotten pregnant yet. I also read that CM changes while on clomid. Oh the irony of it all!!!!

I wish you much luck. Sending you thoughts and prayers.

Susan